# SDR N6WA2016031001

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 28,354 hours, 19,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN & CLOSE.  LUBRICATED HINGE NUTS & JOINTS OF THE MAIN PAX DOOR.  PERFORMED FUNCTIONAL CHECK IAW AMM 52-11-00.  NO DEFECTS NOTED AT THIS TIME.
